# SDR SWIA201125399

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 20,468 hours, 16,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO AFT LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHTS.
